# SDR 98FDEA00642

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Bent
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1755 UPR LOBE BENT BELLFRAME AT BS 560, RBL 65 5 APPROX ABOVE FLOORBEAM.  CUT OUT DAMAGE AREA FAB DOUBLER, ALODINED, PRIMED & INSTALLED DOUBLER PER SRM 51-40-3.
